Methods and Applications of Analysis

Volume 19 (2012)

Number 4

Operators induced by prime numbers

Pages: 313 – 340

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n4.a1

Author

Ilwoo Cho (Department of Mathematics, St. Ambrose University, Davenport, Iowa, U.S.A.)

Abstract

In this paper, we study operator-theoretic and algebraic structures induced by prime numbers…

Keywords

Adele ring, Hilbert spaces, von Neumann algebras, prime operators, free probability, free moments, free cumulants

2010 Mathematics Subject Classification

05E15, 11G15, 11R04, 11R09, 11R47, 11R56, 46L10, 46L40, 46L53, 46L54, 47L15, 47L30, 47L55

Full Text (PDF format)